Vol 2, No 4 (2010)

Journal of Mathematics Research, Vol. 2, No. 4, November 2010

Table of Contents

Articles

Narongrit Puturong
PDF
p3
Xisong Dong, Cong Wang, Gang Xiong
PDF
p12
E. E. Williams, S. S. Akpan, T. A. Ugbe, E. C. Nduka
PDF
p19
Muthukrishnan R, Radha Myilsamy
PDF
p23
Feng Lin, Cun Yao
PDF
p28
Ganesh K.Thakur, Bandana Priya
PDF
p33
Somboon Niyom, Amnuay Kananthai
PDF
p41
Winston A. Richards, Robin s, Ashok Sahai, M. Raghunadh Acharya
PDF
p47
Aiyared Iampan
PDF
p52
J.S.C. Prentice
PDF
p57
Jiehan Zhu, Ping Jing
PDF
p64
Ye Sun, Jim Rye, Sarah Selmer
PDF
p70
M. El-Ghoul, H. El-Zohny, M. M. Khalil
PDF
p79
Adem Kilicman, Tarig Elzaki, Hassan Eltayeb
PDF
p88
Mohammed Barkatou
PDF
p93
Madad Khan, Tauseef Asif, Faisal Faisal
PDF
p100
Rudra P Pradhan, Rajesh Kumar
PDF
p111
Jing Shen, Zhen-shan Lin
PDF
p118
Akpan S. S., Udoh M. E, Nduka E. C.
PDF
p125
Yu Qiu
PDF
p130
V.J. Sudhakar, V. Navaneetha Kumar
PDF
p135
Xiangyun Chen
PDF
p141
Adem Kilicman, V G Gupta, Bhavna Shrama
PDF
p147
Musad Mohammed Musad Saleh, Mear Yaseen Ali Khan
PDF
p152
Bodin Skulkiat, Pimpen Vejjajiva, Mark Hall
PDF
p157


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.